# SDR ASAA1149640

- Difficulty date: May 11, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813109
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM BS 520 TO BS 540 LEFT OUTBOARD GOUGED.  REMOVED SEAT TRACK FABRICATED AND INSTALLED REPLACEMENT PART IAW B737 400 AMM 20 50 11 912 002 AND B737 400 SRM 51 40 05.
